# SDR SWAA2017052614007

- Difficulty date: May 4, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737790
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: BAC1496
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT CORRODED AT BS 727 TO  767, RBL 21.  REPAIRED THE SIDEWALL SUPPORT IAW SRM.
